# SDR SWIA202053998

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Drain
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBOARD 251HLF FORWARD FLOOR DRAIN THREADED CROSSBAR IS CRACKED.  C-CHECK 11/12/2020.  INSTALLED A NEW THREADED CROSSBAR TO AFT GALLEY FLOORBOARD 251HLF FORWARD FLOOR DRAIN, REF E175 AMM.
